International Journal of Academic and Applied Research (IJAAR)

Title: Bayesian Estimation on the Epsilon-Skew Generalized Error distribution

Authors: Asaad Naser Hussein Mzedawee

Volume: 7

Issue: 12

Pages: 173-180

Publication Date: 2023/12/28

Abstract:
Practical applied statistics reveals that the analysis of many real data that exhibit both fat-tailness and skewness indicates significant departures from normality assumptions. In these circumstances the adoption of more flexible models that cope with near normal data may be appropriate in place of adopt the robust approach, semi parametric or nonparametric models, and Box-Cox transformation. An alternative approach is to consider using the Epsilon Skew Generalized Error (ESGE) is a special case of Skewed Generalized T (GT) distribution proposed by Theodossiou (1998) which is embeds the normal, fat-tailness, and skewness distributions as special cases. This paper focus on the Bayesian estimation for the parameter of the epsilon -skew GED , near formula have derived based on the reference prior to estimate the parameters . Simulation study have conducted to find the parameters estimates of the proposed models the results based on MSE criteria has show that the Bayesian estimation are accrued based on the reference priors that have proposed

Download Full Article (PDF)